Local Zeta Functions on Hermitian Forms and Its Application to Local Densities

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We give an explicit description of functional equations satisfied by zeta functions on the space of unramified hermitian forms over a p-adic field. Further, as an application, we give explicit expressions of local densities of integral representations of nondegenerate unramified hermitian matrices with entries in the ring of p-adic integers.

Original languageEnglish
Pages (from-to)40-64
Number of pages25
JournalJournal of Number Theory
Volume71
Issue number1
DOIs
Publication statusPublished - 1998 Jul 1

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Local Zeta Functions on Hermitian Forms and Its Application to Local Densities'. Together they form a unique fingerprint.

  • Cite this